Allysa Lumley
Allysa Lumley
centre reserches mathematiques
כתובת אימייל מאומתת בדומיין crm.umontreal.ca
כותרת
צוטט על ידי
צוטט על ידי
שנה
Short effective intervals containing primes
H Kadiri, A Lumley
arXiv preprint arXiv:1407.7902, 2014
172014
Explicit zero density for the Riemann zeta function
H Kadiri, A Lumley, N Ng
Journal of Mathematical Analysis and Applications 465 (1), 22-46, 2018
112018
Sharper Bounds for the Chebyshev function
S Broadbent, H Kadiri, A Lumley, N Ng, K Wilk
arXiv preprint arXiv:2002.11068, 2020
72020
Primes in arithmetic progressions
H Kadiri, A Lumley
preprint, 2020
52020
COMPLEX MOMENTS AND THE DISTRIBUTION OF VALUES OF OVER FUNCTION FIELDS WITH APPLICATIONS TO CLASS NUMBERS
A Lumley
Mathematika 65 (2), 236-271, 2019
22019
Explicit bounds for L-functions on the edge of the critical strip
A Lumley
Journal of Number Theory 188, 186-209, 2018
12018
The distribution of primes in short intervals
A Granville, A Lumley
2020 Fall Eastern Virtual Sectional Meeting, 2020
2020
Primes in short intervals: Heuristics and calculations
A Granville, A Lumley
arXiv preprint arXiv:2009.05000, 2020
2020
A Study of L-Functions: At The Edge of the Critical Strip and Within
A Lumley
2020
Explicit results on primes
A Lumley
Lethbridge, Alta: University of Lethbridge, Dept. of Mathematics and …, 2014
2014
1. CLASSICAL PROBLEMS OVER FUNCTION FIELDS: DISTRIBUTION OF VALUES OF L (1, χD)
A LUMLEY
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–11